# SDR AWXA0001806

- Difficulty date: June 4, 2001
- Submitted: June 5, 2001
- Operation: Air carrier
- Aircraft: N156AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23778
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6546539
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SIDE OF FUSELAGE FRAME CRACKED ABOVE CENTER WING BS 616 LBL 65.  TRIMMED OUT DAMAGE; INSTALLED REPAIR ANGLE AND FILLER IAW AWA ER 03-5311-01130-DL2 AND SB 737-53-1182.

## Service documents this report cites (1) (OpenAirDocs)

Manufacturers' service documents named in its text, read by OpenAirDocs, so check each against the text.

- [Boeing SB 737-53-1182](https://openairdocs.org/service-documents/boeing/sb-737-53-1182.md). Cited as "SB 737-53-1182"
